Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/16153
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Multiple paths to delusion
Author: Gerrans, P.
Citation: Philosophy, Psychiatry and Psychology, 2003; 9(1):65-72
Publisher: Journals Publishing Division, John Hopkins University Press
Issue Date: 2003
ISSN: 1071-6076
1086-3303
Statement of
Responsibility: 
Philip Gerrans
Description: © 2003 by The Johns Hopkins University Press
DOI: 10.1353/ppp.2003.0008
Appears in Collections:Aurora harvest 2
Philosophy publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.